# SDR SWAA2014050527643

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 62,162 hours, 50,381 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9411951
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, CLIMBING THROUGH 230 BOTH AUTO CONTROLLERS FAILED.  R & R NR 1 & NR 2 CABIN PRESS CONTROLLERS IAW MM.
